# SDR ASAA2014060808331

- Difficulty date: June 8, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 66,906 hours, 38,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722U98
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 440 IS CRACKED S24R EXTENDING UNDER PAD APPROXIMATELY 1.25 INCH.  ACFT GROUNDED.  R & R FRAME IAW SRM 51-40-02-0G-0.
